# SDR ERAA061857

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float Bag
- Part number: D24922117
- Condition: Mismanufactured
- Location: Emergency Float
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW FLOAT BAG RECEIVED 3-01-99 WITH CHECK VALVES BACKWARDS.  THEY ARE IN THE WRONG PLACE AND NEED TO BE SWITCHED.
